MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. NEURO SPONGE 1/2 X 2 20/CS; GAUZE/SPONGE, INTERNAL

DEROYAL INDUSTRIES, INC. NEURO SPONGE 1/2 X 2 20/CS; GAUZE/SPONGE, INTERNAL
Model Number 30-068
Medical Device Problem Codes Material Fragmentation (1261); Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
The product is leaving bits of "lint" or pieces of cotton were coming off the cottonoids.It appeared as if there were white pieces of hair in the wound.
 
Additional Manufacturer Narrative
A complaint was received on 6/03/2024 reporting "the product is leaving bits of "lint" or pieces of cotton were coming off the cottonoids.It appeared as if there were white pieces of hair in the wound.The complaint states that a sample will be provided.A supplier corrective action request (scar) has been issued to the supplier.This investigation is ongoing at this time.No further information is available at this time.We will provide a follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
A complaint was received on 6/03/2024 reporting "the product is leaving bits of "lint" or pieces of cotton were coming off the cottonoids.It appeared as if there were white pieces of hair in the wound." the complaint states that a sample was not available.A deroyal quality representative completed a review of inventory on hand lot number 60858981, there were no issues found.A supplier corrective action request (scar) was issued to the supplier (b)(4) on 6/17/2024.The scar was returned 7/17/2024 stating that the exact "root cause could not be determined".They identified a potential cause connected to end user handling, stating that excessive handling or sharp instruments came into contact with the non-woven material during use.The supplier completed material inspections, in-process & finished good evaluations and confirmed that material integrity was maintained.They stated that neuro neutec sponge is manufactured from a non-woven textile fabric, any sharp tools or cutting devices can damage the sponge, any small protruding parts could snag the sponge and excessive handling may cause fibers from non-woven sponge material." this investigation is complete at this time.No further information is available at this time.We will provide a follow-up report if additional information becomes available.

Brand Name
NEURO SPONGE 1/2 X 2 20/CS
Common Device Name
GAUZE/SPONGE, INTERNAL
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1703 hwy 33 south
new tazewell 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 hwy 33 south
new tazewell TN 37825
Manufacturer Contact
rose earl
200 debusk lane
powell, TN 37849
8653621051
MDR Report Key19656517
Report Number1060680-2024-00003
Device Sequence Number6483918
Product Code EFQ
UDI-Device Identifier00749756037877
UDI-Public00749756037877
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K791871
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number30-068
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown